Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 67, NWS Miami, FL

June 18, 2023Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 18, 2023, 6:42 AM EDT for Broward County, Palm Beach County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2023, 6:42 AM EDT (10:42 UTC)
Expired
Jun 18, 2023, 7:02 AM EDT
In force
20 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 80 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1653 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1653 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

640 
WUUS52 KMFL 181042
SVRMFL
FLC011-099-181115-
/O.NEW.KMFL.SV.W.0067.230618T1042Z-230618T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
642 AM EDT Sun Jun 18 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Broward County in southeastern Florida...
  Southeastern Palm Beach County in southeastern Florida...

* Until 715 AM EDT.

* At 642 AM EDT, a severe thunderstorm was located near Parkland, or
  7 miles northwest of Coral Springs, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach and
  Tamarac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2623 8044 2645 8049 2653 8015 2621 8011
TIME...MOT...LOC 1042Z 261DEG 38KT 2633 8035 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

GR
1 follow-up statement
180 
WWUS52 KMFL 181102
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
702 AM EDT Sun Jun 18 2023

FLC011-099-181111-
/O.CAN.KMFL.SV.W.0067.000000T0000Z-230618T1115Z/
Broward FL-Palm Beach FL-
702 AM EDT Sun Jun 18 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 2623 8044 2645 8049 2653 8015 2621 8011
TIME...MOT...LOC 1059Z 261DEG 38KT 2636 8012 

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:20 AM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 18, 3:20 AM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Miami FL
320 AM EDT Sun Jun 18 2023

.SHORT TERM...
(Today through Monday)
Issued at 314 AM EDT Sun Jun 18 2023

A tale of two different experiences depending on where you are
early this morning as a residual pool of rain cooled air has
settled in across the east coast metro area. This has resulted
in temperatures in the mid to upper 70s across the eastern half
of South Florida, truly a stark contrast to current temperatures
in the low to mid 80s across our coastal Gulf communities as
light southwesterly winds over the warm shelf waters acts to
reinforce the warm overnight temperatures. A lull in convective
activity continues as we remain situated between nocturnally
driven convection firing over the warm Florida Straits waters to
our south and a complex of shower and thunderstorm activity just
to our north across Central Florida. An outflow boundary
continues to propagate southward towards our area as convection
associated with the complex becomes outflow dominant.

Taking a look at the overall dynamics today, there are a few
interesting changes to discuss on the convective side of the
house. As the shortwave departs to our east over the next
several hours, mid-level temperatures will continue to warm to
about -7 C to -8 C across the area. The increase in temperatures
aloft will act to bring lapse rates back into the 5.5-6 C/km
range, which will be less steep than the values experienced
across the area yesterday. As far as synoptic flow regime, we
will remain situated between pronounced mid-level ridging
across the Gulf of Mexico and troughing across the eastern
United States and western Atlantic waters. This will result in
continued north westerly flow aloft (300mb to 500mb) with light
south westerly flow at and just above the surface (850mb to
925mb). Although overall synoptic forcing appears to be less
favorable in nature, ample CAPE and localized mesoscale
interactions could still pave the way for isolated strong storms
across the area. Lower but potential exists for one or two storms
to become marginally severe depending on maximized ascent along
boundary collisions. Forecasted CAPE values of 2500-3000+ j/kg
will provide the necessary background instability while mesoscale
features such as the sea-breeze circulation and outflow boundaries
from existing convection (convective models continue to have
problems with resolving the convection approaching our area
upstream) will help facilitate developing updrafts. Mesoscale
models depict varying levels of spatial coverage as a line of
thunderstorms from an MCS advect southward into the region later
today. It remains to be seen if convection arrives intact across
the area or the outflow boundary from the weakening convection
can fire off new convection across our area. Regardless, storm
evolution will once again be multicellular in nature. Given the
warmer values aloft, the primary and main hazard with the
strongest thunderstorm activity today will be severe wind
gusts that will result when the core of robust storms downburst.
In addition, with southwesterly flow pinning the Atlantic
sea-breeze along the east coast metro area, a storm crossing the
boundary could interact with the boundary and develop a
circulation. This could result in a few funnel clouds (along the
sea-breeze and boundary collisions) and perhaps even a
short-lived spin-up tornado.

Although storm motion will be brisk once again today, the
combination of westerly flow aloft and southeasterly flow at the
surface along a pinned Atlantic sea-breeze once again will result
in the potential for a few spots of localized flooding today. A
large swath of the east coast metro area picked up 2 to 3 inches
of rainfall yesterday, which has resulted in saturated soils. Any
additional rainfall could result in localized flooding concerns,
especially across neighborhoods that are slow to drain. Storms
will be transient in nature, however the potential remains for
back building of convection remains. While most of South Florida
will get in on the convective action today, the greatest potential
for localized flooding will exist across the eastern half of the
peninsula given the background southwesterly flow regime. Forecast
high temperatures today will be in the upper 80s to low 90s across
the area, however convective trends (timing) could result in varying
realized temperatures.

With the persistent ridging still in place to our west, the
potential exists for another disturbance to round the ridge and
arrive across South Florida during the day on Monday with the
potential of another round of shower and thunderstorm activity. With
southwesterly flow once expected again on Monday, the Atlantic
sea-breeze will remain situated across the east coast metro area.
Storms could become robust once again in nature and localized flooding
is possible if heavy rainfall falls over a short period of time.
Outside of convection, it will be hot once again with high
temperatures in the low 90s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 314 AM EDT Sun Jun 18 2023

A continued plume of tropical moisture and a stalled surface
frontal boundary to the north of our region will keep elevated rain
chances across our area during the remainder of the work-week. From
a synoptic standpoint, the active yet increasingly complex evolution
of pressure falls with the weakening of the mid-level ridge
established across the region during the first part of the week will
eventually give way to the previously mentioned cut-off low that will
gradually meander across the region before retrograding to the west
due to a blocking pattern downstream. Similar to the previous
discussions, a note of caution as the predictability and evolution
of each of these synoptic features and the upstream implications of
their strength and positioning will affect forecasts for the weather
here in South Florida greatly. With 500mb flow north westerly around
the periphery of the ridge to our west, convective disturbances will
“ride the ridge” across the southeastern United States and arrive
across the Florida Peninsula throughout the mid week period. However
it remains to be seen how these features will evolve by the time they
arrive across our region in particular. Model guidance may not
properly initialize the spatial extent or intensity of convection and
thus could either overdo convective trends or fail to show convective
initiation correctly.

Regardless, given the trajectory of these features, the best chances
for rain for the first half of the week will remain across the
northern half of South Florida. With southwesterly flow remaining in
place across the region, the Atlantic sea-breeze will remain pinned
across the east coast metro areas each day with varying levels of
success of inland propagation. The convergent boundary could enhance
convection during the afternoon hours and also lead to continued
localized flooding concerns. Temperatures will remain toasty in
nature as we remain hot and humid throughout the beginning of
the week, with highs in the low 90s and heat indices in the
triple digits before rain-cooled air filters across portions of
the area.

By mid to late week, the synoptic pattern flips to a developing
cut-off low across the southeastern United States and Gulf of
Mexico. Being so far out, predictability is low and uncertainty
remains quite high as variations in the placement of the cut-off
low and the resultant colder values associated with it aloft could
have implications on local convection here. If the cut-off low
remains to the north of the region, normal afternoon convection
along mesoscale boundaries will be likely. However if colder 500mb
values approach the region, convection could become enhanced as
steeper lapse rates enter the picture. Regardless of the evolution
of this feature, continued southerly flow will result in ample
moisture across the region and rain chances sticking with us for
the foreseeable future. Temperatures could be held closer to
climatological norms as cloud cover and convective initiation
tend to keep temperatures a tad lower.

&&

.AVIATION...
(06Z TAFS)
Issued at 314 AM EDT Sun Jun 18 2023

Mainly VFR prevails at the terminals until around 15Z, then
another round of thunderstorms is expected to bring periods of
MVFR/IR cigs/vis this afternoon. Winds generally light through
around 15Z, then becoming moderate to gusty at times from the WSW
this afternoon.

&&

.MARINE...
Issued at 314 AM EDT Sun Jun 18 2023

A generally moderate to robust south to southwesterly flow is
expected to continue across the Atlantic marine zones and the
Gulf waters through the weekend. Expect seas mainly around 2
feet or less over the Gulf waters and 3 feet or less over the
Atlantic waters. Scattered to numerous showers and thunderstorms
will be possible each day. Any thunderstorms that form could
produce brief periods of rough seas and gusty winds.

&&

.BEACHES...
Issued at 314 AM EDT Sun Jun 18 2023

A High Risk of Rip Currents is expected today for all beaches of
Collier county with prevailing robust onshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            91  77  92  77 /  90  30  60  30
West Kendall     92  75  94  75 /  80  30  60  20
Opa-Locka        91  77  92  75 /  90  30  60  30
Homestead        91  75  91  75 /  70  30  50  20
Fort Lauderdale  89  76  90  75 /  90  40  60  30
N Ft Lauderdale  89  77  92  76 /  90  40  70  30
Pembroke Pines   91  76  92  75 /  90  40  60  30
West Palm Beach  89  74  92  75 /  90  40  70  40
Boca Raton       91  76  93  75 /  90  40  70  30
Naples           91  80  92  81 /  90  40  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 8 AM EDT this morning through this
     evening for FLZ069.

AM...None.
GM...None.
&&

SHORT TERM/LONG TERM/MARINE...Hadi
AVIATION/BEACHES....17
Hazardous weather outlook, Jun 18, 4:43 AM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
443 AM EDT Sun Jun 18 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190845-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
443 AM EDT Sun Jun 18 2023

...Scattered Showers and Storms Today...
...Isolated Strong to Marginally Severe Storms Possible...
...High Risk of Rip Currents Collier Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms are possible
today. Isolated strong to marginally severe storms are possible, with
the potential of strong wind gusts, small hail, and frequent lightning.
An isolated funnel cloud or/and a brief tornado cannot be ruled out as
well.

Flooding: With the potential for heavy downpours with storms today
and additional rounds of activity, localized flooding will be
possible especially across the east coast metro areas.

Rip Current: A high risk of rip currents is forecast for the Collier
county beaches today.

Heat Index: Peak heat indices are expected to reach 99 to 103
degrees this afternoon, with potential for localized values
approaching 105 degrees.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered to numerous thunderstorms will be possible each day
through the middle of the week. The strongest storms could contain
heavy downpours, small hail, gusty winds, funnel clouds, and frequent
lightning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 18, 4:15 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Miami FL
415 AM EDT Sun Jun 18 2023

FLZ063-066-067-180845-
Hendry FL-Inland Palm Beach County FL-Glades FL-
415 AM EDT Sun Jun 18 2023

...Strong thunderstorms will impact portions of northeastern Hendry,
west central Palm Beach and Glades Counties through 445 AM EDT...

At 414 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles west of
Venus to near Palmdale to near Moore Haven. Movement was northeast at
35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clewiston, South Bay, Moore Haven, Lakeport, Lake Harbor, Montura,
Palmdale, Brighton Seminole Reservation, Devils Garden, Ortona, Port
La Belle, Indian Prairie Canal Mouth, Lake Hicpochee and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2703 8086 2699 8088 2695 8100 2689 8100
      2688 8091 2679 8082 2683 8078 2665 8071
      2660 8112 2688 8155 2703 8156 2703 8127
      2712 8127 2712 8117 2714 8117 2720 8093
TIME...MOT...LOC 0814Z 244DEG 31KT 2701 8153 2688 8126 2680 8117

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, Jun 18, 4:32 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Miami FL
432 AM EDT Sun Jun 18 2023

FLZ066-070-180930-
Hendry FL-Inland Collier County FL-
432 AM EDT Sun Jun 18 2023

...A strong thunderstorm will impact portions of north central
Collier and southwestern Hendry Counties through 530 AM EDT...

At 432 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Corkscrew Island, or near Immokalee,
moving east at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ave Maria, Immokalee, Hendry Correctional, Felda, Orangetree, Big
Corkscrew Island, Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2642 8160 2642 8156 2653 8156 2658 8112
      2626 8106 2629 8162
TIME...MOT...LOC 0832Z 267DEG 9KT 2640 8150

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, Jun 18, 5:27 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Miami FL
527 AM EDT Sun Jun 18 2023

FLZ066-070-071-181000-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
527 AM EDT Sun Jun 18 2023

...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry and central Broward Counties through 600
AM EDT...

At 527 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 7 miles southeast of Hendry Correctional, or 20
miles east of Ave Maria, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miccosukee Indian Reservation and Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2618 8123 2639 8115 2630 8081 2608 8090
TIME...MOT...LOC 0927Z 286DEG 30KT 2625 8112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR
Special weather statement, Jun 18, 5:48 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
548 AM EDT Sun Jun 18 2023

FLZ067-068-181015-
Inland Palm Beach County FL-Metro Palm Beach County FL-
548 AM EDT Sun Jun 18 2023

...A strong thunderstorm will impact portions of central Palm Beach
County through 615 AM EDT...

At 548 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Lion Country Safari Park, or 12 miles west
of Wellington, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wellington, Greenacres, Royal Palm Beach, Loxahatchee NWR, Lion
Country Safari Park, Loxahatchee Groves and Florida Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2660 8053 2676 8044 2665 8013 2643 8028
TIME...MOT...LOC 0948Z 299DEG 19KT 2666 8045

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GR
Special weather statement, Jun 18, 5:59 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
559 AM EDT Sun Jun 18 2023

FLZ066>068-070>072-181030-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
559 AM EDT Sun Jun 18 2023

...A strong thunderstorm will impact portions of east central
Collier, southeastern Hendry, Broward and southwestern Palm Beach
Counties through 630 AM EDT...

At 559 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Holey Land Wildlife Refuge, or 23 miles
south of South Bay, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Coral Springs, Weston, Parkland, Loxahatchee NWR, Rotenberger
Wildlife Refuge, Intersection I-75 And U.S. 27, Miccosukee Service
Plaza, Mile Marker 30 On Alligator Alley, Holey Land Wildlife Refuge,
Big Cypress Seminole Reservation, Intersection Alligator Alley And
Miami Canal, Miccosukee Indian Reservation, East Toll Gate On
Alligator Alley, Big Cypress National Preserve and West Broward Rec.
Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2612 8110 2643 8089 2666 8057 2643 8019
      2599 8055
TIME...MOT...LOC 0959Z 279DEG 29KT 2635 8072

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GR
Special weather statement, Jun 18, 6:30 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Miami FL
630 AM EDT Sun Jun 18 2023

FLZ067-068-070>072-168-181100-
Inland Broward County FL-Coastal Palm Beach County FL-
Inland Collier County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
630 AM EDT Sun Jun 18 2023

...Strong thunderstorms will impact portions of Broward and
southeastern Palm Beach Counties through 700 AM EDT...

At 630 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Loxahatchee NWR
to 9 miles north of Mile Marker 30 On Alligator Alley to near
Miccosukee Service Plaza. Movement was east at 45 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Coral Springs, Davie, Plantation, Sunrise, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Margate, Lauderhill, Weston, Coconut Creek, North Lauderdale,
Parkland, Lantana, Atlantis, Loxahatchee NWR and Mission Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2659 8006 2630 8014 2599 8042 2606 8094
      2630 8073 2659 8054
TIME...MOT...LOC 1030Z 267DEG 39KT 2653 8027 2629 8050 2612 8078

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:10 PM EDTSpecial Marine WarningMFL65 min
Jun 18, 12:21 AM EDTSpecial Weather StatementMFLHendry54 min
Jun 18, 3:24 AM EDTSpecial Weather StatementMFLHendry66 min
Jun 18, 3:31 AM EDTRip Current StatementMFLCollier16 hr
Jun 18, 4:15 AM EDTSpecial Weather StatementMFLGlades30 min
Jun 18, 4:26 AM EDTAreal Flood AdvisoryMFLCollier64 min
Jun 18, 4:29 AM EDTSpecial Marine WarningMFL46 min
Jun 18, 4:32 AM EDTSpecial Weather StatementMFLHendry58 min
Jun 18, 5:27 AM EDTSpecial Weather StatementMFLHendry33 min
Jun 18, 5:48 AM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 18, 5:59 AM EDTSpecial Weather StatementMFLBroward31 min
Jun 18, 6:30 AM EDTSpecial Weather StatementMFLBroward30 min
Jun 18, 8:36 AM EDTSpecial Weather StatementMFLCollier24 min
Jun 18, 8:45 AM EDTSpecial Marine WarningMFL15 min
Jun 18, 8:54 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Jun 18, 9:00 AM EDTSpecial Weather StatementMFLCollier30 min
Jun 18, 12:13 PM EDTSpecial Weather StatementMFLCollier32 min
Jun 18, 1:22 PM EDTSpecial Marine WarningMFL38 min
Jun 18, 1:24 PM EDTSpecial Weather StatementMFLCollier51 min
Jun 18, 2:07 PM EDTSpecial Weather StatementMFLMonroe23 min
Jun 18, 2:13 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Jun 18, 2:15 PM EDTSpecial Marine WarningMFL30 min
Jun 18, 2:44 PM EDTSpecial Marine WarningMFL61 min
Jun 18, 2:54 PM EDTSpecial Marine WarningMFL36 min
Jun 18, 2:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 18, 3:15 PM EDTSpecial Marine WarningMFL45 min
Jun 18, 3:29 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 18, 3:30 PM EDTSpecial Marine WarningMFL45 min
Jun 18, 3:45 PM EDTSpecial Marine WarningMFL30 min
Jun 18, 3:53 PM EDTSpecial Marine WarningMFL67 min
Jun 18, 4:15 PM EDTSpecial Marine WarningMFL60 min
Jun 18, 4:15 PM EDTSpecial Marine WarningMFL45 min
Jun 18, 5:01 PM EDTSpecial Marine WarningMFL29 min
Jun 18, 5:29 PM EDTSpecial Marine WarningMFL31 min
Jun 18, 5:30 PM EDTSpecial Weather StatementMFLCollier30 min
Jun 18, 7:03 PM EDTSpecial Marine WarningMFL42 min
Jun 18, 7:43 PM EDTSpecial Marine WarningMFL62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.